# SDR AALA982057

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 834
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER WING SKIN CORRODED ABOVE RIGHT PRIMARY HEAT EXCHANGER STATION 834 RBL 30.  REMOVED CORROSION, REMOVED NECESSARY FASTENERS, CLEANED, TREATED, PREPARED AREA AND INSTALLED DOUBLER PER SRM 57-30-3, SEALED AREA WITH 1422A/B.  (M)
